# SDR DALA2022061004066

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 74,610 hours, 9,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 CABIN EMERGENCY LIGHT FLOOR PROXIMITY WHITE LIGHT LOCATED A 30B INOP. CORRECTIVE ACTION: FOUND CONNECTOR TO SIDE WALL NOT LOCKED. RECONNECTED. OPS NORMAL. (9244749)
